# SDR YENA2025031800266

- Difficulty date: March 13, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 68,033 hours, 24,488 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Part number: A68793007
- Part serial: B28023
- Condition: Failed
- Location: 34ce3
- Part time: 4,286 hours, 1,647 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1349, MHT-RSW. (AIRCRAFT DIVERTED TO JFK) ' LEFT ELEVATOR INTERMITTENT DEFLECTION RODUCED UNWANTED FLIGHT PATH (CHOPPY SENSATION) AFTER LANDING F/CTRL ELEVATOR SERVO FAULT PRESENTED WITH AMBER BRACKETS AROUND BLUE SYSTEM MESSAGE DISAPPEARED AFTER SHUTDOWN; PER PFR INTERROGATION SEC 1 AND SERVO VALVE ACTUATOR FIN (34CE3) WAS FAULTING, REMOVED AND REPLACED SERVO ELEVATOR SERVO VALVE IAW AMM 27-34-51 ANDSEC 1 IAW AMM 27-94-34. OPS CHECK GOOD. NO DEFECTS FOUND. LH/RH ELEVATORS OPERATING NORMAL.'
